Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What should i do after 4 dose of disprin ?

My sister has taken 4 tablets of disprin together....i want to know that what will happen now?
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  1104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
The acutely toxic dose of aspirin(disprin) is generally considered greater than 150 mg per kg of body
Moderate toxicity occurs at doses up to 300 mg/kg, severe toxicity occurs between 300 to 500 mg/kg, and a potentially lethal dose is greater than 500 mg/kg.
Patients with mild intoxication frequently have nausea and vomiting, abdominal pain, lethargy, tinnitus, and dizziness.
severe poisoning can be associated with confusion ,seizures,hypoglycemia,respiratory depression
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor